On some Properties of Conjugates in C –Algebra

Harikrishnan, P K and Ravindran, K T (2008) On some Properties of Conjugates in C –Algebra. International J. of Math. Sci. & Engg. Appls. (IJMSEA), 2 (2). pp. 75-80. ISSN 0973-9424

[img] PDF
IJMSEA_p2.pdf - Published Version
Restricted to Registered users only

Download (2MB) | Request a copy
Official URL: http://www.ascent-journals.com/ijmsea_contents_Vol...


In this article we are defining the conjugate of an element in a C* algebra and a conjugate space, also studying its properties in detail.

Item Type: Article
Uncontrolled Keywords: Valued group, C_-algebra, Ring with unity, Monoid.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 19 May 2012 11:36
Last Modified: 19 May 2012 11:36
URI: http://eprints.manipal.edu/id/eprint/76459

Actions (login required)

View Item View Item